# SDR AALA201707049005

- Difficulty date: June 30, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 57,425 hours, 24,562 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Bracket
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT LIGHT AT SEAT 17C HAS A BROKEN BRACKET.  REMOVED AND REPLACED BRACKET IAW CMM 25-22-52.  OPERATIONAL CHECK GOOD.
